| Model Number |
CCA0T3 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Activation Problem (4042)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nonhealth care professional reported that during the intraocular lens (iol)implantation surgery, the injector advanced the product too quickly that it tore.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating that, in the surgeon's opinion, the surgeon advanced the lens early which caused or contributed to the event.Hence there is no reported defect or fault with the iol.